Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A general principle for limit theorems in finitely additive probability


Author: Rajeeva L. Karandikar
Journal: Trans. Amer. Math. Soc. 273 (1982), 541-550
MSC: Primary 60F05; Secondary 60G07
DOI: https://doi.org/10.1090/S0002-9947-1982-0667159-6
MathSciNet review: 667159
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we formulate and prove a general principle which enables us to deduce limit theorems for sequences of independent random variables in a finitely additive setting from their analogues in the conventional countably additive setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F05, 60G07

Retrieve articles in all journals with MSC: 60F05, 60G07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0667159-6
Keywords: Finitely additive probability, strategy, invariance principles
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society